Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


wellbutrin and facial ticks
Nov 16, 2002

I have been taking 300mg Bupropion daily for a few years. I've had minor body ticks and was told this was a side effect of the drug. I am now experiencing a constant facial tick in my lower eyelid. If I have to go off the Wellbutrin what else is there? I can't take the sexual side effects of some other drugs. I also take a combo of Kaletra, Zerit, Viread, Epivir. From what other problem could this facial tick result?

Response from Mr. Shernoff

I am not a doctor and therefore am not qualified to respond to your question. You can resubmit it to one of the medical experts here at the Body. Sorry.

Michael Shernoff, MSW



Previous
Using CBT to treat HIV+ men who have sex with men
Next
No Hope

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement